Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item: http://dspace.bsu.edu.ru/handle/123456789/19303
Title: Determination of source and variable coefficient in the inverse problem for the wave’s equation
Authors: Schabanova, G. I.
Keywords: mathematics
mathematical analysis
differential equations
integral transforms
operator
integral equations
uniqueness theorems
Issue Date: 2017
Citation: Schabanova, G.I. Determination of source and variable coefficient in the inverse problem for the wave’s equation / G. I. Schabanova // Научные ведомости БелГУ. Сер. Математика. Физика. - 2017. - №6(255), вып.46.-С. 80-87.
Abstract: Investigated the one-dimensional inverse problem with an unknown source and an unknown variable coefficient on two known solutions at fixed points in the plane. Inverse problem using the method of integral transforms is reduced to inverse problem of Sturm-Liouville problem. The uniqueness theorems are proved
URI: http://dspace.bsu.edu.ru/handle/123456789/19303
Appears in Collections:Научные ведомости БелГУ. Сер. Математика. Физика

Files in This Item:
File Description SizeFormat 
Schabanova_Determination.pdf230.23 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.